Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 120253, 22 pages
http://dx.doi.org/10.5402/2011/120253
Research Article

Some Sequential Boundary Crossing Results for Geometric Brownian Motion and Their Applications in Financial Engineering

Laboratoire Thema, Université de Cergy-Pontoise, 33 boulevard du port, 95011 Cergy-Pontoise Cedex, France

Received 21 March 2011; Accepted 12 April 2011

Academic Editors: L. Ju and M. Skliar

Copyright © 2011 Tristan Guillaume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Freedman, Brownian Motion and Diffusion, Holden-Day, San Francisco, Calif, USA, 1971.
  2. L. Barba Escribá, “A stopped Brownian motion formula with two sloping line boundaries,” The Annals of Probability, vol. 15, no. 4, pp. 1524–1526, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Salminen, “On the first hitting time and the last exit time for a Brownian motion to/from a moving boundary,” Advances in Applied Probability, vol. 20, no. 2, pp. 411–426, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Kunitomo and M. Ikeda, “Pricing options with curved boundaries,” Mathematical Finance, vol. 2, no. 4, pp. 275–298, 1992. View at Google Scholar
  5. A. N. Borodin and P. Salminen, Handbook of Brownian Motion—Facts and Formulae, Probability and Its Applications, Birkhäuser, Basel, Switzerland, 2nd edition, 2002.
  6. T. Guillaume, “Analytical valuation of options on joint minima and maxima,” Applied Mathematical Finance, vol. 8, no. 4, pp. 209–233, 2001. View at Google Scholar
  7. S. Iyengar, “Hitting lines with two-dimensional Brownian motion,” SIAM Journal on Applied Mathematics, vol. 45, no. 6, pp. 983–989, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. He, W. P. Keirstead, and J. Rebholz, “Double lookbacks,” Mathematical Finance, vol. 8, no. 3, pp. 201–228, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Guillaume, “Step double barrier options,” Journal of Derivatives, vol. 18, no. 1, pp. 59–79, 2010. View at Publisher · View at Google Scholar
  10. A. Genz, “Numerical computation of rectangular bivariate and trivariate normal and t probabilities,” Statistics and Computing, vol. 14, no. 3, pp. 251–260, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. C. Heynen and H. M. Kat, “Partial barrier options,” Journal of Financial Engineering, vol. 3, pp. 253–274, 1994. View at Google Scholar
  12. G. F. Armstrong, “Valuation formulae for window barrier options,” Applied Mathematical Finance, vol. 8, no. 4, pp. 197–209, 2001. View at Google Scholar
  13. T. Guillaume, “Window double barrier options,” Review of Derivatives Research, vol. 6, no. 1, pp. 47–75, 2003. View at Publisher · View at Google Scholar
  14. R. C. Heynen and H. M. Kat, “Crossing barriers,” Risk Magazine, vol. 7, 1994. View at Google Scholar
  15. Y. Kwok, L. Wu, and H. Yu, “Pricing multi-asset options with an external barrier,” International Journal of Theoretical and Applied Finance, vol. 1, no. 4, pp. 523–541, 1998. View at Google Scholar
  16. H. Y. Wong and Y.-K. Kwok, “Multi-asset barrier options and occupation time derivatives,” Applied Mathematical Finance, vol. 10, no. 3, pp. 245–266, 2003. View at Publisher · View at Google Scholar
  17. E. G. Haug, The Complete Guide to Option Pricing Formulas, McGraw Hill, 2007.
  18. P. Glasserman, Monte Carlo Methods in Financial Engineering, vol. 53 of Applications of Mathematics, Springer, New York, NY, USA, 2004.
  19. M. Fréchet, “Généralisations de la loi de probabilité de Laplace,” Annales de l’Institut Henri Poincaré, vol. 12, pp. 1–29, 1951. View at Google Scholar · View at Zentralblatt MATH
  20. J. M. Harrison and S. R. Pliska, “Martingales and stochastic integrals in the theory of continuous trading,” Stochastic Processes and their Applications, vol. 11, no. 3, pp. 215–260, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet